# SDR IPXA2019101647905

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,120 hours, 13,580 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N541018
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  MAIN CABIN FLOOR BOARD #231XCF IS SATURATED WITH SKYDROL FLUID.FABBED 231XCF FROM 5024N40000155-G, BATCH# 3546253 PER SREO B757-5320-9692-K
